Couldn't find what you looking for?

TRY OUR SEARCH!

hey, im using minomycin for acne. Usualy once a week i go out and drink with friends. Is this alright?? Are there any severe side-effects??

Loading...

i have recently, and nothing serious besides the usual.
im not a drinker but i got trashed last night. few beers and half a liter bacardi i think. my stomach is still queezy and its dinnertime
Reply

Loading...

The good news here is that Minocycline doesn't cause any particular side effects if you mix it with alcohol, so moderate consumption of alcohol should not pose any problem. You definitely shouldn't get drunk though. Just have a couple beers or something, if you choose to drink at all. 

Drinking while on antibiotics generally doesn't render them ineffective, that's not why you are advised to stay off the booze. It's just that some antibiotics interact with alcohol in such a way as to make you feel really quite ill, plus you're taking antibiotics to treat an infection, and you just want to be as healthy as you can to make that happen. This doesn't include getting drunk ;). 

Reply

Loading...

i have been using minocycline for about, 3 months now. i go out every week with my friends and we drink quite a lot. i've been off minocycline for about 2 weeks before starting again last thursday with taking them twice a day again. last night a friend and i got pretty wasted and now i'm feeling really bad, bad headache, dizzyness and very sick. you think it might have got to do with each other?
Reply

Loading...

If youre goin to be drinking and taking the pill minocycline make sure to stop taking it atleast two days before you go out to drink. Not really of a harm but alcohol and minocycline together will make you feel drunk much quicker.
Reply

Loading...